| Catalog Number |
212.818 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Codes |
Fatigue (1849); Pain (1994); Insufficient Information (4580)
| Date of Event |
01/31/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that on an unknown date the patient fell off her bike.She sustained a left posterolateral elbow dislocation and other injuries.On (b)(6) 2024 the patient underwent open reduction and internal fixation of a closed displaced fracture of the radial head/neck, primary repair of lateral ulnar collateral ligament using local tissue, and open treatment of the elbow dislocation.A radial head fracture fragment was excised and the remaining radial head was anatomically reduced and stabilized using a 2.4mm locking compression plate.The lateral ulnar collateral ligament was repaired using a metal anchor and fiberwire.The procedure was unsuccessful it sounds like a failure of the hardware.A ct scan on (b)(6) 2025 revealed that some volar fragments not included in the fixation appeared increasingly displaced.There was also concerned for possible loosening or infection at the lateral epicondyle anchor, along with small bony fragments in the posterolateral elbow.This complaint involves six (6) devices.
Additional Manufacturer Narrative
Product complaint # (b)(4) depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11: additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: h3, h6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: added: b3,b7,h6 health effect ( clinical and impact code) if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: added: b1 adverse event, b2 is required intervention, b5, d10 concomitant if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Updated event description: on (b)(6) 2025, patient underwent a left elbow hardware removal, radial head arthroplasty and surgery as needed since patient began having pain that has not subsided after her initial surgery.She had a constant sharp pain throughout her forearm.With overhead motion, she describes charley-horse sensation in her biceps.She is weak and unable to hold plates.Motion is painful.She denies any numbness or tingling.She is also concerned about cords developing in the palm of her hand.